# SDR HEEA077644

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,985 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Link
- Part number: 406012129101
- Part serial: AFS1030
- Condition: Worn
- Location: Pitch Link Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ASSY WORN.
